# SDR USAA2010021090327

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 31,629 hours, 12,512 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2399
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C6 CHECK - RT ELEVATOR UPPER SKIN.  TRAPPED WATER WAS FOUND IN HONEY COMB CORE STRUCTURE BETWEEN RIB 1 AND 4, STAB STA 181- STAB STA 227.  REPAIRED RT ELEVATOR.  UPPER SKIN BETWEEN RIB 1 AND 4, STAB STA 181- STAB STA 227 IAW A319 SRM 51-77-13.
